MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SureForm; Stapler 60

INTUITIVE SURGICAL, INC SureForm; Stapler 60
Model Number 480460-12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted distal gastrectomy surgical procedure, the sureform 60 stapler could not be removed due to the rubber cover breaking and blocking the entry into the trocar.The user was completing the procedure as planned with no further issue reported.No fragment fell inside the patient.No known impact or patient consequence was reported.Intuitive followed up with the initial reporter and obtained the following additional information: the instrument was inspected prior to use with no damage found.There was no instrument collision during the procedure.There was no fragment fall into the patient.The instrument was removed with the trocar.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.

Brand Name
SureForm
Common Device Name
Stapler 60
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50205144
Report Number2955842-2026-35246
Device Sequence Number16061519
Product Code NAY
UDI-Device Identifier10886874115647
UDI-Public(01)10886874115647(10)K11260219
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K173721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480460-12
Device Catalogue Number480460
Device Lot NumberK11260219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown